MathSciNet Relay Station
MathSciNet bibliographic data
MR105606 (21 #4345) 46.00
Pták, Vlastimil Completeness and the open mapping theorem. Bull. Soc. Math. France 86 1958 41–74.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement